# SDR BAQA2006009

- Difficulty date: December 11, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N302LE
- Make and model: Bell 407
- Aircraft serial: 53572
- Aircraft time: 1,865 hours, 6,211 cycles
- Engine: Allsn 250C47B
- Engine time: 1,857 hours, 5,260 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 23063354
- Part serial: CAT44918
- Condition: Damaged
- Location: Engine
- Part time: 1,543 hours, 4,404 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

LOUD BANG ACCOMPANIED WITH A YAW AND ENGINE CHIP LIGHT.  AIRCRAFT LANDED AND FOUND ENGINE TURBINE BLADES PENETRATED THE CASE.
